# SDR HEEA0015094

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39122
- Make and model: Bell 206B-3
- Aircraft serial: 3312
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER'S MODULATION DISTORTED AT 85 PERCENT MODULATION.
